Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 645–659 (Mi mz4218)  

$C^\gamma$-Property and approximately differentiable functions

N. M. Isakov


Full text: PDF file (799 kB)

English version:
Mathematical Notes, 1988, 44:5, 833–842

Bibliographic databases:

UDC: 517.5
Received: 09.06.1986

Citation: N. M. Isakov, “$C^\gamma$-Property and approximately differentiable functions”, Mat. Zametki, 44:5 (1988), 645–659; Math. Notes, 44:5 (1988), 833–842

Citation in format AMSBIB
\Bibitem{Isa88}
\by N.~M.~Isakov
\paper $C^\gamma$-Property and approximately differentiable functions
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 645--659
\mathnet{http://mi.mathnet.ru/mz4218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980585}
\zmath{https://zbmath.org/?q=an:0698.35119|0689.26008}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 5
\pages 833--842
\crossref{https://doi.org/10.1007/BF01158424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300009}


Linking options:
  • http://mi.mathnet.ru/eng/mz4218
  • http://mi.mathnet.ru/eng/mz/v44/i5/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021